Document Type : Research Paper


1 Department of Computer Science and Technology, Mudanjiang Teachers College, Mudanjiang, Heilongjiang 157012, P.R. China

2 Department of Computer Science and Technology, Daqing Teachers College, Daqing, Heilongjiang 157012, P.R. China


In this paper, a certain new connectedness of L-fuzzy subsets in
L-topological spaces is introduced and studied by means of preclosed sets. It
preserves some fundamental properties of connected set in general topology.
Especially the famous K. Fan’s Theorem holds.


[1] D. M. Ali, Some other types of fuzzy connectedness, Fuzzy Sets and Systems, 46(1992) 55-61.
[2] D. M. Ali and A.K. Srivastava,On fuzzy connectedness, Fuzzy Sets and Systems, 28(1988)
[3] S.-Z. Bai, Strong connectedness in L-topological spaces, J. Fuzzy Math., 3(1995) 751-759.
[4] S.-Z. Bai, P-Connectedness in L-topological spaces, Soochow Journal of Mathematics,
29(2003) 35-42.
[5] G. Balasubramanian and P. Sundaram, On some generalizations of fuzzy continuous functions,
Fuzzy Sets and Systems, 86(1997) 93-100.
[6] G. Gierz, et al., A compendium of continuous lattices, Springer Verlag, Berlin, (1980).
[7] P. P. Pu and Y. M. Liu, Fuzzy topology I, Neighborhood structure of a fuzzy point and
Moore-Smith convergence, J. Math. Anal. Appl., 76(1980) 571-599.
[8] I. L. Reilly and M. K. Vamanmurthy, On -continuity in topological spaces, Acta Math.
Hungar. 45(1985) 27-32.
[9] A. S. B. Shahna, On fuzzy strong semicontinuity and fuzzy precontinuity, Fuzzy Sets and
Systems, 44(1991) 303-308.
[10] F.-G. Shi and C.-Y. Zheng, Connectivity in Fuzzy Topological Molecular Lattices, Fuzzy Sets
and Systems, 29(1989) 363-370.
[11] M. K. Singal and N. Prakash, Fuzzy preopen sets and fuzzy preseparation axioms, Fuzzy Sets
and Systems, 44(1991) 273-281.
[12] N. Turanli and D. Coker, On some types of fuzzy connectedness in fuzzy topological spaces,
Fuzzy Sets and Systems, 60(1993) 97-102.
[13] G.-J. Wang, Theory of topological molecular lattices, Fuzzy Sets and Systems, 47(1992) 351-
[14] G.-J. Wang, L-fuzzy topological spaces. Shaanxi Normal Univisity Press, (1988).
[15] G.-M. Wang and F.-G. Shi,Local connectedness of L-fuzzy topological spaces, Fuzzy Systems
and Mathematics, 10(4)(1996), 51-55.
[16] D.-S. Zhao and G. -J. Wang, A new kind of fuzzy connectivity, Fuzzy Mathematics, 4(1984)
[17] C. Y. Zheng, Connectedness of Fuzzy topological spaces, Fuzzy Mathematics, 2(1982) 59-66.